Torelli theorem for the Deligne-Hitchin moduli space. II
Tomás L. Gómez
Let and be compact Riemann surfaces of genus at least three. Let and be nontrivial connected semisimple linear algebraic groups over . If some components and of the associated Deligne--Hitchin moduli spaces are biholomorphic, then is isomorphic to or to the conjugate Riemann surface .
Cite this article
Indranil Biswas, Tomás L. Gómez, Torelli theorem for the Deligne-Hitchin moduli space. II. Doc. Math. 18 (2013), pp. 1177–1189DOI 10.4171/DM/424